| Model Number |
229047 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Failure to Power Up (1476); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer displayed an error message indicating ¿unable to connect to the analyzer¿ even after being screwed in tightly.It was noted that the programmer was able to connect and functioned properly with the new analyzer.The analyzer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the analyzer was unable to connect to the programmer.It was determined at analysis that the analyzer had lost communication with programmer while attempting a systems test.It was also noted that the spring was missed from the mounting screw and patient connector pin sockets were damaged.The analyzer was decommissioned as it was no longer serviceable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.